X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (20379) 20379
Conference Proceeding (2370) 2370
Publication (1975) 1975
Book / eBook (396) 396
Newspaper Article (347) 347
Book Chapter (254) 254
Dissertation (115) 115
Web Resource (81) 81
Paper (80) 80
Government Document (35) 35
Book Review (10) 10
Reference (10) 10
Newsletter (8) 8
Data Set (5) 5
Magazine Article (2) 2
Library Holding (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
hilbert space (12797) 12797
mathematics (9275) 9275
hilbert spaces (6469) 6469
mathematics, applied (5273) 5273
mathematical theorems (3142) 3142
algebra (2828) 2828
banach space (2468) 2468
analysis (2357) 2357
mathematical analysis (2266) 2266
operators (2097) 2097
algorithms (1878) 1878
mathematical functions (1778) 1778
convergence (1746) 1746
hilbert-space (1500) 1500
approximation (1495) 1495
mathematics, general (1475) 1475
quantum mechanics (1419) 1419
hilbert-spaces (1319) 1319
linear transformations (1253) 1253
physics (1251) 1251
quantum physics (1230) 1230
mathematical models (1195) 1195
differential equations (1173) 1173
studies (1151) 1151
research (1117) 1117
mathematical vectors (1105) 1105
applied mathematics (1076) 1076
eigenvalues (1034) 1034
optimization (1031) 1031
physics, mathematical (998) 998
quantum theory (982) 982
applications of mathematics (958) 958
polynomials (949) 949
operator theory (912) 912
theorems (877) 877
space (858) 858
equations (845) 845
inequalities (839) 839
topology (838) 838
integers (823) 823
nonexpansive-mappings (777) 777
physics, multidisciplinary (773) 773
iterative methods (767) 767
mathematical space (748) 748
reproducing kernel hilbert space (743) 743
classical and quantum mechanics, general physics (738) 738
engineering, electrical & electronic (725) 725
kernel (725) 725
statistics & probability (705) 705
banach-spaces (694) 694
mapping (685) 685
partial differential equations (682) 682
mechanics (641) 641
matrices (609) 609
usage (609) 609
semigroups (599) 599
von neumann algebra (583) 583
article subject (575) 575
inner products (572) 572
fixed point (556) 556
functional analysis (548) 548
vectors (543) 543
computer science (533) 533
mathematical physics (528) 528
systems (518) 518
stability (515) 515
banach spaces (506) 506
tensors (500) 500
quantum field theory (495) 495
boundary conditions (487) 487
control systems (473) 473
mappings (470) 470
separable spaces (466) 466
interpolation (464) 464
kernels (464) 464
physics, atomic, molecular & chemical (461) 461
projection (459) 459
analytic functions (442) 442
mathematical inequalities (442) 442
physics - quantum physics (442) 442
mathematical operators (441) 441
methods (441) 441
stochastic processes (441) 441
operations research & management science (440) 440
physics of elementary particles and fields (439) 439
spectral theory (436) 436
geometry (435) 435
operator algebras (435) 435
geometry and topology (433) 433
numerical analysis (429) 429
optics (417) 417
differential geometry (415) 415
fixed points (410) 410
adjoints (400) 400
uniqueness (400) 400
hilbert-raum (394) 394
topological theorems (394) 394
hamiltonians (386) 386
functions (385) 385
nonexpansive mapping (382) 382
more...
Library Location Library Location
Library Location Library Location
X
Sort by Item Count (A-Z)
Filter by Count
Mathematical Sciences - Stacks (167) 167
Gerstein Science - Stacks (160) 160
Online Resources - Online (80) 80
UofT at Mississauga - Stacks (15) 15
Collection Dvlpm't (Acquisitions) - Vendor file (14) 14
UofT at Scarborough - Stacks (14) 14
Physics - Stacks (9) 9
Collection Dvlpm't (Acquisitions) - Closed Orders (8) 8
Engineering & Comp. Sci. - Stacks (8) 8
Mathematical Sciences - Missing (7) 7
Gerstein Science - Theses (6) 6
Mathematical Sciences - Theses (6) 6
UTL at Downsview - May be requested (6) 6
University Archives - Archives (6) 6
Mathematical Sciences - May be requested in 6-10 wks (4) 4
Aerospace - Stacks (3) 3
Chemistry (A D Allen) - Stacks (3) 3
Gerstein Science - Missing (2) 2
Robarts - Stacks (2) 2
Business (Joseph L Rotman) - Stacks (1) 1
Chemistry (A D Allen) - In transit (1) 1
Gerstein Science - Not Returned (1) 1
Mathematical Sciences - Course Reserves (1) 1
Media Commons - Microtexts (1) 1
New College (Ivey) - Stacks (1) 1
Physics - Storage (1) 1
St. Michael's College (John M. Kelly) - 2nd Floor (1) 1
Trinity College (John W Graham) - Stacks (1) 1
Trinity College (John W Graham) - Storage (1) 1
Victoria University E.J. Pratt - Stacks (1) 1
more...
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (23419) 23419
Chinese (116) 116
French (85) 85
German (68) 68
Japanese (51) 51
Spanish (33) 33
Russian (29) 29
Portuguese (16) 16
Korean (8) 8
Arabic (6) 6
Czech (5) 5
Croatian (2) 2
Italian (2) 2
Latvian (2) 2
Romanian (2) 2
Polish (1) 1
Turkish (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


2016, 1, Monographs and research notes in mathematics, ISBN 1482210509, xix, 286
Stochastic Cauchy Problems in Infinite Dimensions: Generalized and Regularized Solutions presents stochastic differential equations for random processes with... 
Cauchy problem | Financial Mathematics | Differential Equations | Mathematical Analysis | Stochastic processes
Book
Filomat, ISSN 0354-5180, 1/2017, Volume 31, Issue 5, pp. 1251 - 1264
In this paper the 𝑛-tuples of commuting isometric semigroups on a Hilbert space and the product semigroup generated by them are considered. Properties of the... 
Semigroups | Hilbert spaces | Commuting
Journal Article
Carpathian Journal of Mathematics, ISSN 1584-2851, 1/2017, Volume 33, Issue 3, pp. 319 - 326
Most of the studies about hybrid mappings are carried out for single-valued mappings in Hilbert spaces. We define a new class of multivalued mappings in 𝖢𝖠𝖳... 
Hilbert spaces | Banach space
Journal Article
Mathematics of Computation of the American Mathematical Society, ISSN 0025-5718, 03/2017, Volume 86, Issue 304, pp. 829 - 853
We study multivariate integration of analytic functions defined on R-d. These functions are assumed to belong to a reproducing kernel Hilbert space whose... 
HILBERT-SPACES | MATHEMATICS, APPLIED | CONVERGENCE | APPROXIMATION | TRACTABILITY
Journal Article
2014, Second edition., Encyclopedia of mathematics and its applications, ISBN 9781107055841, Volume 152, xviii, 493 pages.
"Now in its second edition, this book gives a systematic and self-contained presentation of basic results on stochastic evolution equations in infinite... 
Stochastic partial differential equations
Book
2015, CBMS-NSF regional conference series in applied mathematics, ISBN 9781611973778, Volume 86., xix, 462
Variational Methods for the Numerical Solution of Nonlinear Elliptic Problems addresses computational methods that have proven efficient for the solution of a... 
Eikonal equation | Elliptic functions | Nonlinear functional analysis | Lagrangian functions
Book
Filomat, ISSN 0354-5180, 1/2015, Volume 29, Issue 7, pp. 1469 - 1479
Certain facts about frames and generalized frames are extended for the new 𝑔-frames, referred as ∗-𝑔-frames, in a Hilbert 𝐶*-modules. As a matter of fact,... 
Hilbert spaces | Ordered pairs
Journal Article
Journal of Convex Analysis, ISSN 0944-6532, 2018, Volume 25, Issue 3, pp. 781 - 788
It is shown that convex hypersurfaces in Hilbert space forms have corresponding lower bounds on Alexandrov curvature. This extends earlier work of Buyalo,... 
MATHEMATICS | Alexandrov curvature | Hilbert spaces | Convex hypersurfaces
Journal Article
Pattern Recognition Letters, ISSN 0167-8655, 12/2016, Volume 84, pp. 107 - 113
In theory, kernel support vector machines (SVMs) can be reformulated to linear SVMs. This reformulation can speed up SVM classifications considerably, in... 
Support vector machines | Kernel methods | Approximation | Feature map | HILBERT-SPACES | COMPUTER SCIENCE, ARTIFICIAL INTELLIGENCE
Journal Article
Axioms, ISSN 2075-1680, 03/2017, Volume 6, Issue 1, p. 3
An introductory theory of frames on finite dimensional left quaternion Hilbert spaces is demonstrated along the lines of their complex counterpart. 
Quaternions | Frames | Quaternion Hilbert spaces | frames | quaternions | quaternion Hilbert spaces
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 06/2019, Volume 474, Issue 2, pp. 988 - 1020
In this paper we study decompositions and classification problems for unbounded derivations in Bunce–Deddens–Toeplitz and Bunce–Deddens algebras. We also look... 
[formula omitted]-algebras | Operator algebras | Unbounded derivations | GNS Hilbert spaces | algebras | MATHEMATICS | MATHEMATICS, APPLIED | C-algebras
Journal Article
Proceedings of the National Academy of Sciences of the United States of America, ISSN 0027-8424, 4/2014, Volume 111, Issue 17, pp. 6243 - 6247
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 12/2017, Volume 145, Issue 12, pp. 5205 - 5214
Optimal upper bound estimates for metric entropy of l_q-hulls, 0 MATHEMATICS | EQUAL-TO 1 | HILBERT-SPACES | MATHEMATICS, APPLIED | CONVEX HULLS
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 08/2011, Volume 139, Issue 8, pp. 2891 - 2898
In this paper, a nonlinear version of the Extrapolation Theorem is proved and, as a corollary, a nonlinear version of Grothendieck's Theorem is presented.... 
Mathematical extrapolation | Mathematical theorems | Adjoints | Linear transformations | Hilbert spaces | Banach space | Factorization | MATHEMATICS | MATHEMATICS, APPLIED | SPACES
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 11/2018, Volume 467, Issue 1, pp. 699 - 703
The sub-Bergman Hilbert spaces are analogues of de Branges–Rovnyak spaces in the Bergman space setting. We prove that the polynomials are dense in sub-Bergman... 
Sub-Bergman Hilbert spaces | Polynomials | MATHEMATICS | MATHEMATICS, APPLIED | MULTIPLIERS | UNIT DISK
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 2005, Volume 305, Issue 1, pp. 227 - 239
In this paper, we prove Krasnoselskii and Mann's type convergence theorems for nonexpansive semigroups without using Bochner integral and without assuming the... 
Common fixed point | Convergence theorem | One-parameter nonexpansive semigroup | one-parameter nonexpansive semigroup | MATHEMATICS | COMMON FIXED-POINTS | HILBERT-SPACES | ITERATION | MATHEMATICS, APPLIED | THEOREM | BANACH-SPACES | common fixed point | MAPPINGS | convergence theorem | OPERATORS
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.